Mirko Polonijo

Mirko Polonijo

Professor, Department of Mathematics,
University of Zagreb
PhD University of Zagreb, 1981 

Research interest: Binary and n-ary quasigroups and other algebraic structures, algebraic nets and functional equations, as well as their application in geometry. 

Recent publications:

[1] M. Polonijo. On medial-like identities, Quasigroups and Related Systems, 13 (2005), 281-288. 

Selected publications:

[1] M. Polonijo. On symmetries and parallelogram spaces, Stochastica 9 (1985), 47-55. 
[2] M. Polonijo. Transitive n-quasigroupsDemonstratio Mathe 22 (1989), 1143-1148.                                                        
[3] M. Polonijo. Desargues quasigroupsGlasnik Mah. 27 (47) (1992), 17-29. 
[4] M. Polonijo. Transitive groupoidsPortugaliae Math 50 (1993), 63-74. 
[5] M. Polonijo. Quasicentroids of tetrahedrons in IMC-ternary quasigroups, Rad HAZU, [470]  12 (1995), 217-226. 

Go to top